# SDR 2001UALA00555

- Difficulty date: April 23, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 34,274 hours, 10,358 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INTERNAL FRAME CRACKED. STA 1410 AT HOLE FOR SWITCH.  MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER PER SRM.
